# SDR CALA2021101401858

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 42,480 hours, 14,671 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 2024T30100
- Condition: Cracked
- Location: Sta129.5 Rib 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 REV H A-55 DOT 002, 2 CRACKS NOTED ON R/H LOWER HO RIZONTAL STAB SKIN ON RIB 6, STATION 129.5, 3" INBOARD OF PREVIO US REPAIR (REF. AAR NR 99911901). V935579). REMOVED DAMAGE CRACK & REPAINTED ARE ON R/H HORIZONTAL STAB LOWE R SKIN ALONG RIB 6 STATION 129.5, 3" I/B OF PREVIOUS REPAIR IAW B737-900ER SRM 55-10-01-2R-11 THIS REPAIR IS A CATEDGORY B & REQ UIRE REPEAT INSPECTION GIVEN AT B737-900 ER SRM 55-10-01-01-2R-1 1 STEP 5 TABLE 204 (WORK ACCOMPLISHED BY V931931 & AAR QC INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS. INITIATE DIP FOR REINSPECTION THRESHOLD REF SRM 55-10-01-2R-11 TOMC-APPROVAL FROM SC1ELBYC COMMENT STEP 5 TABLE 204 @ 56000 TOTAL CYC, DVI & LFEC @ 9000 CYC INTERVALS. DIP CRITERIA FOR REINSPECTION IS CORRECT. DIP APPROVED. QC QC REVIEWED. RECORDS UPDATE - AP RECORDS UPDATE - AP INIT : 56000 TAFC INIT WILL ITO TO RIR (-0710) RIR : 9000 FC.............AP/U366012
